# SDR UALA2009072302191

- Difficulty date: July 22, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 54,426 hours, 10,754 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 153
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV L LEFT TRIM AIR PRESSURE RELIEF SHUT OFF VALVE (PRSOV) FAILED.  REPLACED LIGHT TRIM AIR PRSOV, OPS TEST OKAY.
